# SDR SWAA2023080986638

- Difficulty date: August 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 49,589 hours, 29,994 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: UNKNOWN
- Condition: Faulted
- Location: Zn 100 Fus Lower
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TOUCHDOWN ALL FIRE INDICATIONS ILLUMINATED WITH ASSOCIATED FIRE BELL AND ANNUNCIATORS<[01] R&R ENG & APU FIRE DETECTION MODULE PER AMM 26-10-01 OPS CHK NORMAL
